I had some weight gaining powder for gaining weight. After I stopped consuming those powders I started losing weight. Kindly suggest on how to maintain my weight.
Welcome to icliniq.com.
You need to understand a few basic points regarding weight gain or weight loss.
1) Weight gain or weight loss is actually a result of fine balance between calorie intake and calorie consumption. So, if calorie intake is more than your daily needs then you will gain weight and vice versa.
2) Calorie intake should be adjusted according to your requirements which depend upon your daily routine, physical and mental activity level, and also on your physique.
3) The requirement of calories also changes with associated ailments.
4) This all is in accordance with Ayurveda principal of samanya-visesha which in simple language means similar things when added will result in an increase of that particular thing.
5) Protein diet is especially associated with an increase in muscle mass and hence faster increase in weight.
6) Please try to understand what actually that powder is. You have not mentioned the name of the powder. But the most important thing to be taken care of is that sometimes these powders may contain steroids and result in an increase in weight immediately. These are definitely to be avoided because of associated side effects.
7) Generally, these powders are protein powders. And if we talk in terms of Ayurveda, this preparations of Aswagandha, or Satavari, etc., and are good and safe to use.
8) Besides you need to rule out the possibility of any other ailment which can be resulting in weight loss. If that is the scenario, no treatment will give you benefit, unless and until you treat that particular disorder.
Query: Hello doctor,My age is 28, height is 176.78 cm and my weight is only 56 kg. I do not have any type of disease. I want to gain weight very fast. In five to six months up to 10 kg. Please suggest me a medicine, syrup, or protein supplement. Read Full >>
Answer: Hello, Welcome to icliniq.com. Looking at your BMI it is slightly below normal. You must better see a gastroenterologist and get some basic tests done which is quite possibly a diagnosis even if you do not have any other symptoms. Thyroid profile, CBC, anti-Tg antibodies are some test you should ... Read Full
Query: Hi doctor, I am 24 years old male. My body weight is not proportionate to my age and height. Please let me know the proportion that has to be noticed while selecting the best protein powder to gain weight? Read Full >>
Answer: Hi, Welcome to icliniq.com. I would suggest you the following proportion to keep in mind while selecting a protein powder: Low fat (1 to 5 grams is good). Low carbohydrate (1 to 5 grams is good). High protein (normally about 20 to 30 grams per serving). Go for concentrate powders - that is ... Read Full
Query: Hi doctor, I am very thin. I want to gain more mass and weight. For that I am consuming multivitamin tablets and protein powder, but no use. I have a doubt that whatever I am taking is not 100% digesting to supply that energy to my body? What do I do? Read Full >>
Answer: Hi, Welcome to icliniq.com. You can definitely gain weight. If you think you are not getting 100% of what you are eating, it could be probably due to worm infestation in intestine. For that you can take tablet Ivoral Forte (combination of Ivermectin and Albendazole) once after dinner. To gain weight... Read Full
Ask your health query to a doctor online?Ask an Ayurveda Specialist Now